Differential and Integral Equations

On a class of nonlinear high order variational inequality systems

J. Liang and L. Santos

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1519-1530.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019772

Mathematical Reviews number (MathSciNet)
MR1235209

Zentralblatt MATH identifier
0789.49004

Subjects
Primary: 35J85
Secondary: 35D10 47H19

Citation

Liang, J.; Santos, L. On a class of nonlinear high order variational inequality systems. Differential Integral Equations 6 (1993), no. 6, 1519--1530. https://projecteuclid.org/euclid.die/1370019772


Export citation